# SDR IPXA2022060482803

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N102848
- Part serial: NA
- Condition: Corroded
- Location: Frame Sta1240rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2AFT CARGO COMPARTMENT HAS AN EXISTING FRAME REPAIR AT STA 1240 R/H BETWEEN S25 TO S-27.WORK PER UPS RCD 271770 AND VT MAE EA 757-5360-27-A2932 REV - PRELIMINARY 1, 2, AND 3. FAA 8100-9 APPROVAL ATTACHED. UPS EO NO: B757-5310-26022-C.
